A Discrete Representation for Dicomplemented Lattices

Düntsch, I.; Kwuida, Léonard; Orlowska, E. (2017). A Discrete Representation for Dicomplemented Lattices Fundamenta Informaticae, 156(3-4), pp. 281-295. IOS Press

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

Department of Business

Name:

Düntsch, I.; Kwuida, Léonard and Orlowska, E.

ISSN:

0169-2968

Publisher:

IOS Press

Language:

English

Submitter:

Admin import user

Date Deposited:

09 Sep 2019 07:44

Last Modified:

09 Sep 2019 07:44

URI:

https://arbor.bfh.ch/id/eprint/7183

Actions (login required)

View Item View Item
Provide Feedback